# SDR IXXA20211215004

- Difficulty date: December 15, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5700 · Wing Structure
- Part: Beam
- Part number: 113T131416
- Part serial: NSN
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OB FLAP IB SUPPORT 1 2 3 BEAM CHAFED AT IB AND OB ARMS ABOVE MID FAIRING SUPPORT  AMES NR136876- 0600-0067
